MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID, GROUP 5 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID, GROUP 5 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-36-55
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 11/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 9 years post op initial right tha, this male patient was revised.Patient had a recalled poly.Patient was last known to be in stable condition following the event.Unable to obtain photos/x-rays.Product not returning - not available.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): (b)(6) - 160-00-15 - pf stem tapered plasma sz 15.(b)(6) - 186-01-64 - integrip cc, cluster 64mm, g5.(b)(6) - 120-65-30 - bone screw 6.5mm dia x 30mm long.(b)(6) - 120-65-25 - bone screw 6.5mm dia x 25mm long.(b)(6) - 120-65-35 - bone screw 6.5mm dia x 35mm long.(b)(6) - 142-36-03 - cocr fem head 36mm +3.5 offset 12/14.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be due to inclusion of the polyethylene in the packaging recall, wear, osteolysis, loosening, infection, fracture, instability/dislocation, leg length discrepancy, and/or patient related factors.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LNR, LIPPED, 36MM ID, GROUP 5 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18350903
Report Number1038671-2023-03015
Device Sequence Number15005569
Product Code JDI
UDI-Device Identifier10885862023445
UDI-Public10885862023445
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2017
Device Catalogue Number132-36-55
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient SexMale